ATTRACTIVITY OF PERIODIC SOLUTION AND PERSISTENCE OF HEPATITIS B VIRUS INFECTION MODEL WITH IMPULSIVE DRUG TREATMENT AND TIME DELAY

Purchase PDF

Published: 2015-10-12

Page: 207-215


MIN LONG

College of Science, Hunan Agricultural University, Changsha, Hunan, 410128, China and Nanao Junior Middle School, Shenzhen, Guangdong, 518121, China

MEIHONG XIANG

College of Science, Hunan Agricultural University, Changsha, Hunan, 410128, China

TIEJUN ZHOU *

College of Science, Hunan Agricultural University, Changsha, Hunan, 410128, China

*Author to whom correspondence should be addressed.


Abstract

In this paper, we concerned with a hepatitis B virus infection model with impulsive drug treatment and time delay. By using comparison theorem, we obtained the conditions of the existence and global attractivity of a no free HBV periodic solution and the persistence for the model.

Keywords: Hepatitis B virus infection, drug treatment, delay, impulsive, comparison theorem


How to Cite

LONG, M., XIANG, M., & ZHOU, T. (2015). ATTRACTIVITY OF PERIODIC SOLUTION AND PERSISTENCE OF HEPATITIS B VIRUS INFECTION MODEL WITH IMPULSIVE DRUG TREATMENT AND TIME DELAY. Asian Journal of Mathematics and Computer Research, 8(3), 207–215. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/526

Downloads

Download data is not yet available.